RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 731–742 (Mi mz6261)  

This article is cited in 8 scientific papers (total in 8 papers)

Approximation of a differentiation operator

A. P. Buslaev


Full text: PDF file (821 kB)

English version:
Mathematical Notes, 1981, 29:5, 372–378

Bibliographic databases:

UDC: 517.5
Received: 12.06.1978

Citation: A. P. Buslaev, “Approximation of a differentiation operator”, Mat. Zametki, 29:5 (1981), 731–742; Math. Notes, 29:5 (1981), 372–378

Citation in format AMSBIB
\Bibitem{Bus81}
\by A.~P.~Buslaev
\paper Approximation of a differentiation operator
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 731--742
\mathnet{http://mi.mathnet.ru/mz6261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621297}
\zmath{https://zbmath.org/?q=an:0488.41022}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 372--378
\crossref{https://doi.org/10.1007/BF01158361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900007}


Linking options:
  • http://mi.mathnet.ru/eng/mz6261
  • http://mi.mathnet.ru/eng/mz/v29/i5/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. O. A. Timoshin, “The best approximation to the operator of the second mixed derivative”, Izv. Math., 62:1 (1998), 191–200  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Babenko Yu. Skorokhodov D., “Stechkin's Problem for Differential Operators and Functionals of First and Second Orders”, J. Approx. Theory, 167 (2013), 173–200  crossref  isi
    4. Babenko V.F. Churilova M.S. Parfinovych N.V. Skorokhodov D.S., “Kolmogorov Type Inequalities For the Marchaud Fractional Derivatives on the Real Line and the Half-Line”, J. Inequal. Appl., 2014, 504  crossref  isi
    5. S. B. Vakarchuk, A. V. Shvachko, “Inequalities of Kolmogorov's type for derived functions in two variables and application to approximation by an “angle””, Russian Math. (Iz. VUZ), 59:11 (2015), 1–18  mathnet  crossref
    6. Vitalii V. Arestov, “On the best approximation of the differentiation operator”, Ural Math. J., 1:1 (2015), 20–29  mathnet  crossref  zmath
    7. A. A. Koshelev, “The Landau–Kolmogorov problem for the Laplace operator on a ball”, Russian Math. (Iz. VUZ), 60:2 (2016), 25–32  mathnet  crossref  isi
    8. V. V. Arestov, “Nailuchshee ravnomernoe priblizhenie operatora differentsirovaniya ogranichennymi v prostranstve $L_2$ operatorami”, Tr. IMM UrO RAN, 24, no. 4, 2018, 34–56  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020